# SDR USAA2013052700002

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,965 hours, 12,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 11 (RT) IS BUCKLED.  FOUND STRIP LOOSE AT ROW 11.  APPLIED DOUBLE SIDED TAPE AND REFITTED STRIP, CHECK OK.
